Weyl scaling and conformal properties of the Kähler equation

Benn, Ian and Tucker, Robin (1983) Weyl scaling and conformal properties of the Kähler equation. Physics Letters B, 132 (4-6). pp. 325-327. ISSN 0370-2693

Full text not available from this repository.

Abstract

The behaviour of the massless Kähler equation under Weyl scalings in a space with an arbitrary metric and conformal transformations in a space admitting conformal isometries is discussed. Field transformations are discovered which leave the theory invariant under this class of transformations.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
74927
Deposited By:
Deposited On:
03 Aug 2015 15:16
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19